×

zbMATH — the first resource for mathematics

Demirci, Kamil

Compute Distance To:
Author ID: demirci.kamil Recent zbMATH articles by "Demirci, Kamil"
Published as: Demirci, K.; Demirci, Kamil; Demirici, Kamil; Demırcı, K.
External Links: MGP
Documents Indexed: 74 Publications since 1996

Publications by Year

Citations contained in zbMATH Open

54 Publications have been cited 307 times in 165 Documents Cited by Year
Equi-statistical convergence of positive linear operators. Zbl 1131.41008
Karakuş, Sevda; Demirci, Kamil; Duman, Oktay
26
2008
\(\mathcal I\)-limit superior and limit inferior. Zbl 0992.40002
Demirci, Kamil
24
2001
Korovkin type approximation theorem for functions of two variables in statistical sense. Zbl 1185.41013
Dirik, Fadime; Demirci, Kamil
18
2010
Statistical convergence on intuitionistic fuzzy normed spaces. Zbl 1139.54006
Karakus, S.; Demirci, K.; Duman, O.
18
2008
\(A\)-statistical core of a sequence. Zbl 0959.40001
Demirci, Kamil
18
2000
Statistical approximation by positive linear operators on modular spaces. Zbl 1193.41014
Karakuş, Sevda; Demirci, Kamil; Duman, Oktay
14
2010
Relative modular convergence of positive linear operators. Zbl 1350.41027
Yılmaz, Burçak; Demirci, Kamil; Orhan, Sevda
13
2016
Statistically relatively uniform convergence of positive linear operators. Zbl 1360.41011
Demirci, Kamil; Orhan, Sevda
13
2016
Statistical approximation by double sequences of positive linear operators on modular spaces. Zbl 1312.41030
Orhan, Sevda; Demirci, Kamil
12
2015
Statistical convergence of double sequences on probabilistic normed spaces. Zbl 1147.54016
Karakus, S.; Demırcı, K.
11
2007
Statistical relative approximation on modular spaces. Zbl 1376.41023
Demirci, Kamil; Orhan, Sevda
9
2017
Triangular \(A\)-statistical approximation by double sequences of positive linear operators. Zbl 1338.40009
Bardaro, C.; Boccuto, A.; Demirci, K.; Mantellini, I.; Orhan, S.
9
2015
Korovkin-type theorems for modular \(\Psi\)-\(A\)-statistical convergence. Zbl 1327.46006
Bardaro, Carlo; Boccuto, Antonio; Demirci, Kamil; Mantellini, Ilaria; Orhan, Sevda
9
2015
Matrix summability and Korovkin type approximation theorem on modular spaces. Zbl 1240.41065
Karakus, Sevda; Demirci, Kamil
9
2010
Statistical \(\mathcal{A}\)-summation process and Korovkin type approximation theorem on modular spaces. Zbl 1308.41024
Orhan, Sevda; Demirci, Kamil
8
2014
Korovkin-type approximation theorem for double sequences of positive linear operators via statistical \(A\)-summability. Zbl 1261.40005
Demirci, Kamil; Karakuş, Sevda
8
2013
Four-dimensional matrix transformation and rate of A-statistical convergence of periodic functions. Zbl 1205.41017
Demirci, Kamil; Dirik, Fadime
7
2010
Strong \(A\)-summability and \(A\)-statistical convergence. Zbl 0854.40005
Demirci, K.
7
1996
Approximation for periodic functions via statistical \(\sigma \)-convergence. Zbl 1222.41019
Demirci, Kamil; Dirik, Fadime
5
2011
A Korovkin type approximation theorem for double sequences of positive linear operators of two variables in \(A\)-statistical sense. Zbl 1200.41018
Demirci, Kamil; Dirik, Fadime
5
2010
A criterion for \(A\)-statistical convergence. Zbl 0914.40001
Demirci, K.
5
1998
A-statistical relative modular convergence of positive linear operators. Zbl 1377.41010
Demirci, Kamil; Kolay, Burçak
4
2017
Korovkin type approximation theorems inb-statistical sense. Zbl 1171.41307
Dirik, Fadime; Demirci, Kamil
4
2009
Statistical relative \(\mathcal{A}\)-summation process and Korovkin-type approximation theorem on modular spaces. Zbl 1397.41008
Kolay, Burçak; Orhan, Sevda; Demirci, Kamil
3
2018
Statistical \(\sigma \) approximation to Max-product operators. Zbl 1217.41025
Karakuş, Sevda; Demirci, Kamil
3
2011
Approximation in statistical sense to \(B\)-continuous functions by positive linear operators. Zbl 1274.41025
Dirik, Fadime; Duman, Oktay; Demirci, Kamil
3
2010
Four-dimensional matrix transformation and the rate of \(A\)-statistical convergence of continuous functions. Zbl 1193.41029
Dirik, Fadime; Demirci, Kamil
3
2010
Approximation for periodic functions via statistical \(A\)-summability. Zbl 1274.40026
Karakuş, S.; Demirci, K.
2
2012
\(\mathcal A\)-summation process and Korovkin-type approximation theorem for double sequences of positive linear operators. Zbl 1274.41032
Karakuş, Sevda; Demirci, Kamil
2
2012
Statistical \(\sigma\) approximation to Bögel-type continuous functions. Zbl 1299.41042
Karakuş, Sevda; Demirci, Kamil
2
2011
Statistical extension of the Korovkin-type approximation theorem. Zbl 1223.41009
Demirici, Kamil; Dirik, Fadime
2
2011
Statistical \(\sigma \)-convergence of positive linear operators. Zbl 1223.40002
Demirci, Kamil; Dirik, Fadime
2
2011
Approximation in statistical sense to \(n\)-variate \(B\)-continuous functions by positive linear operators. Zbl 1265.41052
Dirik, Fadime; Demirci, Kamil
2
2010
Equi-statistical \(\sigma \)-convergence of positive linear operators. Zbl 1205.40007
Karakuş, Sevda; Demirci, Kamil
2
2010
Equi-statistical extension of the Korovkin type approximation theorem. Zbl 1175.41016
Karakuş, Sevda; Demirci, Kamil
2
2009
On \(A\)-statistical cluster points. Zbl 1023.40001
Demirci, Kamil
2
2002
Multipliers and factorizations for bounded statistically convergent sequences. Zbl 1030.40004
Connor, J.; Demirci, K.; Orhan, C.
2
2002
On lacunary statistical limit points. Zbl 1002.40001
Demirci, Kamil
2
2002
Bounded multipliers of bounded \(A\)-statistically convergent sequences. Zbl 0928.40002
Demirci, K.; Orhan, C.
2
1999
Approximation by Kantorovich variant of \(\lambda\)-Schurer operators and related numerical results. Zbl 1455.41005
Özger, Faruk; Demirci, Kamil; Yıldız, Sevda
1
2020
Approximation via power series method in two-dimensional weighted spaces. Zbl 1459.40003
Demirci, Kamil; Yıldız, Sevda; Dirik, Fadime
1
2020
Statistical relative \(\mathcal{A}\)-summation process for double sequences on modular spaces. Zbl 1400.41015
Demirci, Kamil; Orhan, Sevda; Kolay, Burçak
1
2018
A Korovkin type approximation theorem for double sequences defined on \(H_{\omega}(K)\) in statistical \(A\)-summability sense. Zbl 1324.41020
Orhan, Sevda; Dirik, Fadime; Demirci, Kamil
1
2014
Four-dimensional matrix transformation and \(A\)-statistical fuzzy Korovkin type approximation. Zbl 1273.26036
Demirci, Kamil; Karakuş, Sevda
1
2013
Szász-Mirakjan type operators of two variables providing a better estimation on \([0,1]\times[0,1]\). Zbl 1265.41032
Dirik, Fadime; Demirci, Kamil
1
2011
Summation process of Korovkin type approximation theorem. Zbl 1240.40030
Karakuş, Sevda; Demirci, Kamil
1
2011
\(A\)-summability and fuzzy Korovkin-type approximation. Zbl 1231.41038
Anastassiou, George A.; Demirci, Kamil; Karakus, Sevda
1
2011
Equi-ideal convergence of positive linear operators for analytic p-ideals. Zbl 1222.41020
Dirik, Fadime; Demirci, Kamil
1
2011
Statistical \(A\)-summability of positive linear operators. Zbl 1211.40006
Demirci, Kamil; Karakuş, Sevda
1
2011
Modified double Szász-Mirakjan operators preserving \(x^{2}+y^{2}\). Zbl 1198.41007
Dirik, Fadime; Demirci, Kamil
1
2010
Erratum to “Equi-statistical extension of the Korovkin type approximation theorem” [Turk. J. Math. 33(2009), 159-168]. Zbl 1188.41011
Karakuş, Sevda; Demirci, Kamil
1
2009
\(\mathcal I\)-convergence of positive linear operators on \(L_p\) weighted spaces. Zbl 1134.41004
Dirik, F.; Aral, A.; Demirci, K.
1
2008
Statistical convergence of double sequences on intuitionistic fuzzy normed spaces. Zbl 1135.40002
Karakus, Sevda; Demirci, Kamil
1
2008
Strong and \(A\)-statistical comparisons for sequences. Zbl 1018.40001
Demirci, K.; Khan, M. K.; Orhan, C.
1
2003
Approximation by Kantorovich variant of \(\lambda\)-Schurer operators and related numerical results. Zbl 1455.41005
Özger, Faruk; Demirci, Kamil; Yıldız, Sevda
1
2020
Approximation via power series method in two-dimensional weighted spaces. Zbl 1459.40003
Demirci, Kamil; Yıldız, Sevda; Dirik, Fadime
1
2020
Statistical relative \(\mathcal{A}\)-summation process and Korovkin-type approximation theorem on modular spaces. Zbl 1397.41008
Kolay, Burçak; Orhan, Sevda; Demirci, Kamil
3
2018
Statistical relative \(\mathcal{A}\)-summation process for double sequences on modular spaces. Zbl 1400.41015
Demirci, Kamil; Orhan, Sevda; Kolay, Burçak
1
2018
Statistical relative approximation on modular spaces. Zbl 1376.41023
Demirci, Kamil; Orhan, Sevda
9
2017
A-statistical relative modular convergence of positive linear operators. Zbl 1377.41010
Demirci, Kamil; Kolay, Burçak
4
2017
Relative modular convergence of positive linear operators. Zbl 1350.41027
Yılmaz, Burçak; Demirci, Kamil; Orhan, Sevda
13
2016
Statistically relatively uniform convergence of positive linear operators. Zbl 1360.41011
Demirci, Kamil; Orhan, Sevda
13
2016
Statistical approximation by double sequences of positive linear operators on modular spaces. Zbl 1312.41030
Orhan, Sevda; Demirci, Kamil
12
2015
Triangular \(A\)-statistical approximation by double sequences of positive linear operators. Zbl 1338.40009
Bardaro, C.; Boccuto, A.; Demirci, K.; Mantellini, I.; Orhan, S.
9
2015
Korovkin-type theorems for modular \(\Psi\)-\(A\)-statistical convergence. Zbl 1327.46006
Bardaro, Carlo; Boccuto, Antonio; Demirci, Kamil; Mantellini, Ilaria; Orhan, Sevda
9
2015
Statistical \(\mathcal{A}\)-summation process and Korovkin type approximation theorem on modular spaces. Zbl 1308.41024
Orhan, Sevda; Demirci, Kamil
8
2014
A Korovkin type approximation theorem for double sequences defined on \(H_{\omega}(K)\) in statistical \(A\)-summability sense. Zbl 1324.41020
Orhan, Sevda; Dirik, Fadime; Demirci, Kamil
1
2014
Korovkin-type approximation theorem for double sequences of positive linear operators via statistical \(A\)-summability. Zbl 1261.40005
Demirci, Kamil; Karakuş, Sevda
8
2013
Four-dimensional matrix transformation and \(A\)-statistical fuzzy Korovkin type approximation. Zbl 1273.26036
Demirci, Kamil; Karakuş, Sevda
1
2013
Approximation for periodic functions via statistical \(A\)-summability. Zbl 1274.40026
Karakuş, S.; Demirci, K.
2
2012
\(\mathcal A\)-summation process and Korovkin-type approximation theorem for double sequences of positive linear operators. Zbl 1274.41032
Karakuş, Sevda; Demirci, Kamil
2
2012
Approximation for periodic functions via statistical \(\sigma \)-convergence. Zbl 1222.41019
Demirci, Kamil; Dirik, Fadime
5
2011
Statistical \(\sigma \) approximation to Max-product operators. Zbl 1217.41025
Karakuş, Sevda; Demirci, Kamil
3
2011
Statistical \(\sigma\) approximation to Bögel-type continuous functions. Zbl 1299.41042
Karakuş, Sevda; Demirci, Kamil
2
2011
Statistical extension of the Korovkin-type approximation theorem. Zbl 1223.41009
Demirici, Kamil; Dirik, Fadime
2
2011
Statistical \(\sigma \)-convergence of positive linear operators. Zbl 1223.40002
Demirci, Kamil; Dirik, Fadime
2
2011
Szász-Mirakjan type operators of two variables providing a better estimation on \([0,1]\times[0,1]\). Zbl 1265.41032
Dirik, Fadime; Demirci, Kamil
1
2011
Summation process of Korovkin type approximation theorem. Zbl 1240.40030
Karakuş, Sevda; Demirci, Kamil
1
2011
\(A\)-summability and fuzzy Korovkin-type approximation. Zbl 1231.41038
Anastassiou, George A.; Demirci, Kamil; Karakus, Sevda
1
2011
Equi-ideal convergence of positive linear operators for analytic p-ideals. Zbl 1222.41020
Dirik, Fadime; Demirci, Kamil
1
2011
Statistical \(A\)-summability of positive linear operators. Zbl 1211.40006
Demirci, Kamil; Karakuş, Sevda
1
2011
Korovkin type approximation theorem for functions of two variables in statistical sense. Zbl 1185.41013
Dirik, Fadime; Demirci, Kamil
18
2010
Statistical approximation by positive linear operators on modular spaces. Zbl 1193.41014
Karakuş, Sevda; Demirci, Kamil; Duman, Oktay
14
2010
Matrix summability and Korovkin type approximation theorem on modular spaces. Zbl 1240.41065
Karakus, Sevda; Demirci, Kamil
9
2010
Four-dimensional matrix transformation and rate of A-statistical convergence of periodic functions. Zbl 1205.41017
Demirci, Kamil; Dirik, Fadime
7
2010
A Korovkin type approximation theorem for double sequences of positive linear operators of two variables in \(A\)-statistical sense. Zbl 1200.41018
Demirci, Kamil; Dirik, Fadime
5
2010
Approximation in statistical sense to \(B\)-continuous functions by positive linear operators. Zbl 1274.41025
Dirik, Fadime; Duman, Oktay; Demirci, Kamil
3
2010
Four-dimensional matrix transformation and the rate of \(A\)-statistical convergence of continuous functions. Zbl 1193.41029
Dirik, Fadime; Demirci, Kamil
3
2010
Approximation in statistical sense to \(n\)-variate \(B\)-continuous functions by positive linear operators. Zbl 1265.41052
Dirik, Fadime; Demirci, Kamil
2
2010
Equi-statistical \(\sigma \)-convergence of positive linear operators. Zbl 1205.40007
Karakuş, Sevda; Demirci, Kamil
2
2010
Modified double Szász-Mirakjan operators preserving \(x^{2}+y^{2}\). Zbl 1198.41007
Dirik, Fadime; Demirci, Kamil
1
2010
Korovkin type approximation theorems inb-statistical sense. Zbl 1171.41307
Dirik, Fadime; Demirci, Kamil
4
2009
Equi-statistical extension of the Korovkin type approximation theorem. Zbl 1175.41016
Karakuş, Sevda; Demirci, Kamil
2
2009
Erratum to “Equi-statistical extension of the Korovkin type approximation theorem” [Turk. J. Math. 33(2009), 159-168]. Zbl 1188.41011
Karakuş, Sevda; Demirci, Kamil
1
2009
Equi-statistical convergence of positive linear operators. Zbl 1131.41008
Karakuş, Sevda; Demirci, Kamil; Duman, Oktay
26
2008
Statistical convergence on intuitionistic fuzzy normed spaces. Zbl 1139.54006
Karakus, S.; Demirci, K.; Duman, O.
18
2008
\(\mathcal I\)-convergence of positive linear operators on \(L_p\) weighted spaces. Zbl 1134.41004
Dirik, F.; Aral, A.; Demirci, K.
1
2008
Statistical convergence of double sequences on intuitionistic fuzzy normed spaces. Zbl 1135.40002
Karakus, Sevda; Demirci, Kamil
1
2008
Statistical convergence of double sequences on probabilistic normed spaces. Zbl 1147.54016
Karakus, S.; Demırcı, K.
11
2007
Strong and \(A\)-statistical comparisons for sequences. Zbl 1018.40001
Demirci, K.; Khan, M. K.; Orhan, C.
1
2003
On \(A\)-statistical cluster points. Zbl 1023.40001
Demirci, Kamil
2
2002
Multipliers and factorizations for bounded statistically convergent sequences. Zbl 1030.40004
Connor, J.; Demirci, K.; Orhan, C.
2
2002
On lacunary statistical limit points. Zbl 1002.40001
Demirci, Kamil
2
2002
\(\mathcal I\)-limit superior and limit inferior. Zbl 0992.40002
Demirci, Kamil
24
2001
\(A\)-statistical core of a sequence. Zbl 0959.40001
Demirci, Kamil
18
2000
Bounded multipliers of bounded \(A\)-statistically convergent sequences. Zbl 0928.40002
Demirci, K.; Orhan, C.
2
1999
A criterion for \(A\)-statistical convergence. Zbl 0914.40001
Demirci, K.
5
1998
Strong \(A\)-summability and \(A\)-statistical convergence. Zbl 0854.40005
Demirci, K.
7
1996
all top 5

Cited by 146 Authors

26 Demirci, Kamil
21 Mursaleen, Mohammad
14 Dirik, Fadime
14 Mohiuddine, Syed Abdul
11 Orhan, Sevda
10 Alotaibi, Abdullah M.
9 Duman, Oktay
8 Boccuto, Antonio
8 Kadak, Ugur
7 Taş, Emre
7 Yurdakadim, Tuğba
6 Orhan, Cihan
6 Srivastava, Hari Mohan
5 Şahin, Pınar Okçu
5 Tripathy, Binod Chandra
4 Dimitriou, Xenofon
4 Hazarika, Bipan
4 Karakus, Sevda
4 Khan, Faisal
4 Khan, Vakeel A.
4 Kolay, Burçak
4 Kumar, Vijay R.
4 Raj, Kuldip
4 Sen, Mausumi
4 Yıldız, Sevda
3 Aktuglu, Huseyin
3 Bardaro, Carlo
3 Braha, Naim Latif
3 Debnath, Pradip
3 Edely, Osama H. H.
3 Esi, Ayhan
3 Gurdal, Mehmet
3 Jena, Bidu Bhusan
3 Khan, Asif Iqba
3 Khan, Asif R.
3 Khan, Nazneen
3 Kiliçman, Adem
3 Mantellini, Ilaria
3 Miller-van Wieren, Leila
3 Paikray, Susanta Kumar
3 Shafiq, Mohd
2 Alghamdi, Mohammed Ali
2 Altundag, Selma
2 Bărbosu, Dan
2 Bhardwaj, Vinod Kumar
2 Bhatia, Satwinder Singh
2 Cakalli, Huseyin
2 Çakan, Celal
2 Choudhary, Anu
2 Coroianu, Lucian C.
2 Das, Pratulananda
2 Dündar, Erdinç
2 Dutta, Sudipta
2 Ebadullah, Khalid
2 Ertürk, Müzeyyen
2 Gal, Sorin Gheorghe
2 Ghosh, Argha
2 Gupta, Sandeep K. S.
2 Gürsoy, Faik
2 Karakaya, Vatan
2 Khan, Mohammad Kazim
2 Kumar, Pankaj
2 Lafuerza Guillén, Bernardo
2 Malik, Prasanta
2 Miller, Harry I.
2 Misra, Uma Kanta
2 Muraru, Carmen Violeta
2 Sakaoǧlu, Ilknur
2 Savaş, Ekrem
2 Şimşek, Necip
2 Subramanian, Nagarajan
2 Talo, Özer
2 Ünver, Mehmet
2 Yardimci, Şeyhmus
1 Abay Tok, Merve
1 Acu, Ana Maria
1 Akdağ, Sevda
1 Al-Mezel, Saleh Abdullah Rasheed
1 Alamri, Badriah A. S.
1 AlDhaifallah, Mujahed
1 Alroqi, Abdullah M.
1 Altay, Bilâl
1 Anastassiou, George Angelos
1 Antal, Reena
1 Aral, Ali
1 Aral, Nazlim Deniz
1 Aslan, İsmail
1 Banerjee, Amar Kumar
1 Belen, Cemal
1 Bhattacharya, Baby
1 Candeloro, Domenico
1 Chawla, Meenakshi
1 Cheng, Lixin
1 Connor, Jeff
1 Das, Birojit
1 Das, Samiran
1 Debnath, Piyali
1 Debnath, Somen
1 Demiriz, Serkan
1 Dhawan, Shweta
...and 46 more Authors
all top 5

Cited in 63 Serials

10 Results in Mathematics
10 Positivity
9 Applied Mathematics and Computation
8 Journal of Inequalities and Applications
7 Abstract and Applied Analysis
6 Applied Mathematics Letters
6 Mathematical and Computer Modelling
5 Computers & Mathematics with Applications
5 Periodica Mathematica Hungarica
5 Journal of Function Spaces
4 Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A: Matemáticas. RACSAM
3 Journal of Mathematical Analysis and Applications
3 Chaos, Solitons and Fractals
3 Czechoslovak Mathematical Journal
3 Mathematica Slovaca
3 Numerical Functional Analysis and Optimization
3 Acta Mathematica Sinica. English Series
3 Bulletin of the Malaysian Mathematical Sciences Society. Second Series
3 Central European Journal of Mathematics
3 Advances in Difference Equations
3 Afrika Matematika
3 Journal of Mathematics
2 Demonstratio Mathematica
2 Information Sciences
2 Journal of Computational and Applied Mathematics
2 The Journal of Analysis
2 Turkish Journal of Mathematics
2 Lobachevskii Journal of Mathematics
2 Applied Mathematics E-Notes
2 Iranian Journal of Science and Technology. Transaction A: Science
2 Journal of Function Spaces and Applications
2 Boletim da Sociedade Paranaense de Matemática. Terceira Série
2 Proyecciones
1 Analysis Mathematica
1 Journal of the Franklin Institute
1 Mathematical Methods in the Applied Sciences
1 Rocky Mountain Journal of Mathematics
1 Ukrainian Mathematical Journal
1 Matematički Vesnik
1 Nonlinear Analysis. Theory, Methods & Applications. Series A: Theory and Methods
1 Revista de la Unión Matemática Argentina
1 Acta Mathematicae Applicatae Sinica. English Series
1 Science in China. Series A
1 Mathematica Bohemica
1 Journal of the Egyptian Mathematical Society
1 Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
1 Journal of Applied Analysis
1 Mathematical Communications
1 Honam Mathematical Journal
1 Matematychni Studiï
1 Acta et Commentationes Universitatis Tartuensis de Mathematica
1 Journal of Applied Mathematics
1 Mediterranean Journal of Mathematics
1 Operators and Matrices
1 Tbilisi Mathematical Journal
1 Advances in Fuzzy Systems
1 Symmetry
1 Journal of Applied Mathematics & Informatics
1 Analysis and Mathematical Physics
1 Fuzzy Information and Engineering
1 Mathematical Sciences
1 Cogent Mathematics
1 Advances in Operator Theory

Citations by Year